Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2372931, 10 pages
https://doi.org/10.1155/2017/2372931
Research Article

Generalized Characteristic Polynomials of Join Graphs and Their Applications

School of Computer and Communication, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Correspondence should be addressed to Pengli Lu; moc.361@88ilgnepul

Received 11 November 2016; Revised 18 January 2017; Accepted 26 January 2017; Published 2 March 2017

Academic Editor: Francisco R. Villatoro

Copyright © 2017 Pengli Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengli Lu, Ke Gao, and Yang Yang, “Generalized Characteristic Polynomials of Join Graphs and Their Applications,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 2372931, 10 pages, 2017. https://doi.org/10.1155/2017/2372931.